MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - PROXIMAL TARGETING ARM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - PROXIMAL TARGETING ARM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14200100
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that since converting to gamma4 instruments from gamma3, dr potter and his group have observed that the treads of the strike plate appear to loosen more than what has been observed tilt the gamma 3 targeter/strike plate.They have observed that targeters have had damaged threads because they have been impacted whilst not fully seated.The hypothesis is that the strike plate is loosening during impaction, and then impacted while loose thereby damaging the threads in the targeter.In addition to the strike plate/targeter thread damage, dr potter has observed that the nail holding bolt has also become loose during nail insertion more than experienced with gamma 3 instrumentation requiring re-tightening of the nail holding bolt during insertion.The loosening of the nail holding bolt has caused the lag screw/distal locking screw to miss the nail because of loosing of the nail holding bolt.15 min delay to perform manual targeting/re-tightening of the nail holding bolt.
 
Event or Problem Description
It was reported that since converting to gamma4 instruments from gamma3, dr (b)(6) and his group have observed that the treads of the strike plate appear to loosen more than what has been observed tilt the gamma 3 targeter/strike plate.They have observed that targeters have had damaged threads because they have been impacted whilst not fully seated.The hypothesis is that the strike plate is loosening during impaction, and then impacted while loose thereby damaging the threads in the targeter.In addition to the strike plate/targeter thread damage, dr (b)(6) has observed that the nail holding bolt has also become loose during nail insertion more than experienced with gamma 3 instrumentation requiring re-tightening of the nail holding bolt during insertion.The loosening of the nail holding bolt has caused the lag screw/distal locking screw to miss the nail because of loosing of the nail holding bolt.15 min delay to perform manual targeting/re-tightening of the nail holding bolt.
 
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation, but with the provided issue alleged event can¿t be replicated.With the provided picture, we can only see the slight damage on the assembly thread, but without the returned product and functional inspection could not be analyzed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
GAMMA4 - PROXIMAL TARGETING ARM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23840358
Report Number0008031020-2025-02189
Device Sequence Number13251368
Product Code HSB
UDI-Device Identifier07613327479904
UDI-Public(01)07613327479904(10)K1C7A74
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14200100
Device Lot NumberRA960052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/08/2026
04/30/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/05/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown